# SDR SWAA2022030746387

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF IS CORRODED ON EDGE OF PANEL / REPLACED PANEL 140AF. IAW: AIPC 25-52-10-19 P/N #453A2610-38 ITEM #5 AND SRM 53-00-53-1A-1 A-TAG WN2992
